Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Diversity of Interaction Solutions to the (2 + 1)-Dimensional Sawada-Kotera Equation"
written by Rui Hu,
published by Journal of Applied Mathematics and Physics, Vol.6 No.8, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top